# SDR U2RA202009190002

- Difficulty date: July 30, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 65B1507310
- Part serial: NONE
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 53-830-01-01 FOUND SHIMS MIGRATED WITH CORROSION BETWEEN LOWER KEEL BEAM TO RT FUSELAGE KEEL BEAM ATTACH FITTING.  REPAIRED PER VT-SAA EA 747-5340-56-A8469 REV A.
